# SDR CALA2012101700671

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 44,830 hours, 14,346 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Part number: E7174000
- Condition: Inoperative
- Location: Seat Row 12def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SEAT 12 DEF OXYGEN GENERATOR DISCHARGED.   INSTALLED NEW OXYGEN GENERATOR FOR SEAT 12DEF IAW MM 35-22-11-40 0-804-001 AND ACTIVATED THE GENERATOR IAW MM 3522-11-400-801.
